skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 6 results
Author Titolo [ Tipo(Desc)] Anno
Filters: Author is LEONETTI, F  [Clear All Filters]
Journal Article
Carozza, M., H. Gao, R. Giova, and F. LEONETTI, "A Boundedness Result for Minimizers of Some Polyconvex Integrals", JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 178, pp. 699–725, 2018.
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Convex components", COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, To appear.
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Pointwise bounds for minimizers of some anisotropic functionals", NONLINEAR ANALYSIS, vol. 177, pp. 254–269, 2018.
Carozza, M., F. GIANNETTI, F. LEONETTI, and P. A di Napoli, "A sharp quantitative estimate for the perimeters of convex sets in the plane", JOURNAL OF CONVEX ANALYSIS, vol. 22, pp. 853–858, 2015.
Carozza, M., F. GIANNETTI, F. LEONETTI, and A. Passarelli, "A sharp quantitative estimate for the surface areas of convex sets in R^3", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, In Press.
Carozza, M., F. LEONETTI, and P. A di Napoli, "Vector Valued Minimizers of Anisotropic Functionals: Fractional Differentiability and Estimate for the Singular Set", MANUSCRIPTA MATHEMATICA, vol. 128, pp. 51–68, 2009.